# SDR SWAA2021101228494

- Difficulty date: October 9, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD GALLEY CENTER OVERHEAD AND R2 DOOR EMERGENCY EXIT SIGNS INOP ; / [01] REMOVED AND REPLACED FWD L/H EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06.EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-00; [02] CERTIFY; [03] C/C; [04] INSPECTED AS REQUIRED
